Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: wellbutrin

Posted by rvanson on April 10, 2007, at 17:51:30

In reply to Re: wellbutrin rvanson, posted by psychobot5000 on April 7, 2007, at 13:44:06

> >
> > I finally had to give it up as it was causing massive GERD symptoms as I aged. My chest felt like it was on fire until I stopped using WB.
> >
> >
>
> Ever tried using proton pump inhibitors to combat the GERD? ADs generally give me stomach trouble, but I found them very effective at preventing that--protonix/pantoprazole, prilosec/omeprazole, prevacid/lansoprazole, aciphex/rabeprazole, nexium. If they don't work well enough (they're considered pretty effective, though), just raise the dose. Maybe they could make the Wellbutrin tolerable, as it sounds like it worked well for you.

Yes, I tried that route, but apparently I have a predisposition to GERD that the WB set off. It took months for my reflux to settle down so Wellbutrin is out for me.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[748835]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rvanson thread:745746
URL: http://www.dr-bob.org/babble/20070407/msgs/748835.html